# SDR SIMA20120706001

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 21,903 hours, 15,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3755 THE CREW REPORTED THE AFT OVERHEAD EMERGENCY LIGHT INOPERABLE.  DEFERRED THE NR 6 CEILING FLOOD LIGHT PER MEL 33-34 AUTH 070042-C.  INVESTIGATED - FOUND PLUG J361 DISCONNECTED UNDER AFT CEILING PANEL.  RECONNECTED PLUG REF CRJ AMM 25-26-05-400-804 (A01).  THE OPERATIONAL LIGHT TEST CHECKS WERE OK.  REF CRJ AMM 33-51-00.  MEL 33-34 RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
